# SDR CALA2025102010309

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 96,092 hours, 13,619 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Condition: Fod
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

DOOR 1R DOES NOT ARM.   REMOVED DEBRIS FROM FLOOR FITTING, DOOR ARMS NORMALLY.
